# SDR CALA2018122702654

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 82,460 hours, 18,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276224
- Condition: No Test
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) (EA 2560-02123 REV D) L-4 PASSENGER DOOR GIRT BAR FAILED ENGAGEMENT CHECK AT FWD FITTING, AND REQUIRES REPLACEMENT
